# SDR SIMA20141206001

- Difficulty date: December 6, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 36,996 hours, 33,300 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ILS APPROACH AP ON AT LOC CAPTURE AUTO PILOT COMMANDED & UNCOMMANDED TO & GA.  FD STILL COMMANDED TO & GA WITH AP DISCONNECTED.  ON CLIMB OUT WHEN SPEED MODE SELECTED & UNCOMMANDED FD TO ROL & GA.  TRANSFERRED TO NRWC 627-DFW-02156.  R & R RT GA SWITCH.  OPERATIONS CHECKED GOOD IAW AMM 22-11-00.  ACFT IS COMPLIANT FOR CAT II OPERATIONS.
